# SDR S2YA98005

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSN/MKE - FLT 1158 - DURING APPROACH, CREW SELECTED LANDING GEAR DOWN WHICH FAILED TO EXTEND.  CREW DECLARED AN EMERGENCY AND MANUALLY EXTENDED LANDING GEAR.  AFTER RECEIVING ALL 3 GEAR DOWN AND LOCKED INDICATIONS, MADE UNEVENTFUL LANDING.  MAINTENANCE INSPECTED AND GROUND OPERATED THE LANDING GEAR AND NO PROBLEMS NOTED WITH THE SYSTEM.  AFTER A SATISFACTORY TEST FLIGHT, AIRCRAFT WAS RETURNED TO SERVICE.  (X)
